# SDR SWAA2023121431522

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 17,305 hours, 8,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA JUMP SEAT FLASHLIGHT INOP<[01] REMOVED AND REPLACED FWD F/A FLASHLIGHT PER AMM AMM 25-64-00. OPS CHECK NORMAL.
